# SDR AALA201809189010

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 65,731 hours, 25,206 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803001
- Part serial: MC2025
- Condition: Delaminated
- Location: Cockpit
- Part time: 65,730 hours, 25,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION IN LOWER LEFT CORNER OF L2 WINDOW.  REPLACED THE LEFT SLIDING WINDOW ASSEMBLY IAW AMM 56-12-11, AND EA 285032. OPS AND LEAK CHECKED GOOD.
